| Model Number |
BF-XT190 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The root cause could not be identified.Based on the results of the investigation, it is likely the following led to malfunction: environmental temperature problem resulted in component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the bronchovideoscope, which is an olympus asset with no reported complaint.During inspection it was found that the distal end plastic cover.There was no patient involvement.